# SDR FDEA201309242306

- Difficulty date: September 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35311
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OUTWARD DENT ON FUSELAGE SKIN JUST AFT OF BS 1480 FRAME, S28-29L.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL 3.   REPAIRED DENT IAW SRM 53-00-01, FIG. 201, REPAIR 16. CAT. "B" MAJOR REPAIR.
